# SDR SWIA200312488

- Difficulty date: September 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 23,286 hours, 32,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 ON LEFT SIDE FLOOR PROP DOUBLER IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT FLOOR PROP SUPPORT CLIP AT FRAME 13 PER SRM 51-40-02.
